Regularity of harmonic mappings as a consequence of an instability
Doklady Akademii Nauk, Tome 294 (1987) no. 6, pp. 1306-1309
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_294_6_a4,
author = {A. V. Tyrin},
title = {Regularity of harmonic mappings as a consequence of an instability},
journal = {Doklady Akademii Nauk},
pages = {1306--1309},
year = {1987},
volume = {294},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_294_6_a4/}
}
A. V. Tyrin. Regularity of harmonic mappings as a consequence of an instability. Doklady Akademii Nauk, Tome 294 (1987) no. 6, pp. 1306-1309. http://geodesic.mathdoc.fr/item/DAN_1987_294_6_a4/